# SDR GTIA2024032238010

- Difficulty date: March 22, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,155 hours, 5,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST ACCUMULATOR PRESSURE IS LOW-R2 DOOR ASSIST ACCUMULATOR WAS SERVICED IAW AMM 52-10-00
